# SDR HEEA0016587

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER/TRANSMITTER OUTPUT WILL NOT ADJUST TO .450 VDC.
